# SDR GXPA97015

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161GA
- Make and model: Piper PA-60-601P
- Aircraft serial: 61P062979632
- Engine: Lyc IO540AA1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Fuel Servo
- Part number: RSA10ED1
- Condition: Out Of Adj
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SDF - AIRCRAFT DEPARTED ON PART 135 TRIP.  TOWER CONTACTED AIRCRAFT STATING BLACK SMOKE COMING FROM RIGHT ENGINE.  PILOT RETURNED TO SDF AND LANDED WITHOUT INCIDENT.  RIGHT ENGINE FUEL SERVO WAS FOUND OUT OF ADJUSTMENT.  ADJUSTED AND ENGINE PERFORMED SATISFACTORY.  (X)
